# SDR 08FDEA00258

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 77,974 hours, 32,228 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: NRG600231
- Part serial: SJUN930250
- Condition: Failed
- Location: Mlg
- Part time: 406 hours, 190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

PDIS: DURING TAKEOFF FELT VIBRATION LEFT THE GEAR DOWN.  CONFIRMED WITH TOWER FOUND RUBBER ON RUNWAY.  DUMPED 82,000 POUNDS OF FUEL AND DID EMERGENCY RETURN.  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY, WHICH BLEW UP AT 152 KTS ON TAKEOFF FROM EWR.  INSPECTED AREA AROUND RT GEAR, NO DAMAGE NOTED EXCEPT FOR A PIECE OF THE MLG FOLLOWUP DOOR IS MISSING.  REMOVED AND REPLACED RT MAIN GEAR DOOR LOWER PANEL IAW AMM 20-50-02-2.  NO ADJUSTMENT REQ FOR THIS  PART ON THE MAIN GEAR DOOR.  OK TO CONTINUE.
